# SDR REXA2022090702046

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R318851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, ANGLE “C” FWD CLIP IS CORRODED.	LOCATED AND DRILLED PAX DOOR C ANGLE FWD CLIP P/N 601R318058-1IAW CRJ 200 SRM 51-40-11, INSTALLED C ANGLE FWD CLIP IAW CRJ 200 SRM 51-42-06 AND 51-42 -21
